I have been taking the birth control Junel Fe for almost two years now, and I take it consistently (within no more than an hour of a my set time). I normally start my period on the 3rd day of the placebo pill or at the very latest the 4th, but I am now on day 5 and not on my period. I have had a period between the last time I was sexually active and now.. should I be worried or is this normal?
Posts: 14 | From: usa | Registered: May 2011
| IP: Logged |
It's pretty typical for a withdrawal bleed to be late every once in a while, but if you want you can also call your doctor or prescribing pharmacist and see what they have to say about it.
Since you take your pill consistently and have had a period since your last risk, pregnancy isn't a concern for this situation, so you can take that off the table if it was worrying you
Posts: 1182 | From: Ontario, Canada | Registered: Dec 2008
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.